MathSciNet Relay Station
MathSciNet bibliographic data
MR491845 (58 #11038) 16A78
Kyuno, Shoji On prime gamma rings. Pacific J. Math. 75 (1978), no. 1, 185–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement